# SDR C2XA09SH193

- Difficulty date: July 10, 2009
- Submitted: July 11, 2009
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 22,922 hours, 17,317 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 8005701
- Part serial: 3537
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR/GROUND MESSAGE AFTER TAKEOFF.  REMOVED AND REPLACED RT MLG SHOCK ABSORBER WOW SWITCH IAW AMM 32-63-01.  ACFT WAS APPROVED FOR RETURNED TO SERVICE.
